# SDR DALA2016050203508

- Difficulty date: May 1, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N999DN
- Make and model: Doug MD-88
- Aircraft serial: 53371
- Aircraft time: 63,753 hours, 45,761 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Bearing
- Condition: Worn
- Location: Support Fitting
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON BEARING AT RT MLG ACTUATOR SUPPORT FITTING. NEW BEARING AT RT MLG ACTUATOR SUPPORT FITTING WAS REPLACED IAW SOPM 20-10-7 AND ER/A 482829-14, AD REV ORIGINAL.
